# SDR AALA201707219010

- Difficulty date: July 4, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 48,915 hours, 28,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER WINDOW POST RIGHT LOWER CONTINUITY FITTING AT -Y50 AND FRAME 2.  REPLACED CONTINUITY FITTING IAW EA 270947, REPAIR DRAWINGS R53112919, AND R53112958.
